# SDR QXEA0201493

- Difficulty date: September 28, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 10,111 hours, 14,356 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- MASTER WARNING LIGHT AND SMOKE WARNING LIGHTS ILLUMINATED IN FLIGHT.  PUSHED OFF MASTER WARNING LIGHT AND SMOKE WARNING EXTINGUISHED.  NO SMOKE VISIBLE OR ODOR DETECTED.  INSPECTED SMOKE DETECTORS.  NO DEFECTS NOTED.  COMPLIED WITH OPERATIONAL TEST OF SMOKE DETECTORS IAW DHC-8 AMM 26-15-00-710-801.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
